# SDR UALA2011060602747

- Difficulty date: June 3, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 48,863 hours, 13,743 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Buckled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR EXIT LIGHTS AT ROW 12-13 BUCKLED UP.  TRACK NOT ADHERING TO FLOOR.  INSTALLED NEW ADHESIVE STRIP BETWEEN EEL TRACK AND FLOOR, CHKS OK.
